# SDR SWAA2014111033977

- Difficulty date: November 4, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 26,847 hours, 12,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 146A8120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TO RIGHT TRACK ASSEMBLY AT CARGO DOOR BRACKET UPPER LEG CRACKED AT BS 807.  R & R BRACKET IAW SRM & DWG.
